# SDR SWAA2022091352297

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 32,641 hours, 14,855 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4074-33775 (CENTER WING REAR SPAR VAPER WEB HAS A 6 INCH REPETITIVE ACTION REQUIRED;DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLES OR SOONER; MAKE SURE CRACK HAS NOT GROWN PAST THE IN / [01] RH STA 663 VAPOR BARRIER PERMANENTLY REPAIRED ON DEFECT# X948309 IN IND WO# 476056; ATTACHED DEFECT PICTURE.
